Loading web-font TeX/Math/Italic

On statistical approximation in spaces of continuous functions

Abstract

Our goal is to present approximation theorems for sequences of positive linear operators defined on C(X), where X is a compact metric space. Instead of the uniform convergence we use the statistical convergence. Examples and special cases are also provided.

Authors

Octavian Agratini
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Bohman-Korovkin theorem, positive linear operators, statistical convergence, approximation process.

Paper coordinates

O. Agratini, On statistical approximation in spaces of continuous functions, Positivity, 13 (2009), pp. 735-743, https://doi.org/10.1007/s11117-008-3002-4

PDF

About this paper

Journal

Positivity

Publisher Name

Springer

Print ISSN
1572-9281
Online ISSN

1385-1292

google scholar link

2009

Related Posts